Superrelaxation and the rate of convergence in minimizing quadratic functions subject to bound constraints

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/84358

Show full item record


Title: Superrelaxation and the rate of convergence in minimizing quadratic functions subject to bound constraints
Author: Dostál, Zdeněk
Domorádová, Marta
Sadowská, Marie
Date issue: 2011
Citation: Computational optimization and applications. 2011, vol. 48, no. 1, p. 23-44.
URI: http://hdl.handle.net/10084/84358
ISSN: 0926-6003
1573-2894
DOI: 10.1007/s10589-009-9237-6
URI: http://dx.doi.org/10.1007/s10589-009-9237-6
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics